# SDR AALA201905069027

- Difficulty date: May 5, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 57,310 hours, 23,648 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS THAT DURING CLIMBOUT FROM SJU WITH AUTOPILOT ENGAGED, A/C HAD 2 UNCOMMANDED ELEVATOR INPUTS WHICH SHOOK THE CONTROL COLUMNS. 1ST TIME WAS AT FL180 AND THE 2ND WAS AT FL260. MAINTENANCE CURRENTLY WORKING THIS EVENT.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED CONNECTORS D1679 AND D1711 FOR ELEVATOR POSN SENS (M929) IAW SWPM 20-61-11 AND WDM 22-12-41 & WDM 22-12-31. ACCOMPLISHED ELEVATOR POSITION SENSOR TEST IAW AMM 22-11-30-710-801.OPS CHECK GOOD.***(CLOSED)
